SlideShare verwendet Cookies, um die Funktionalität und Leistungsfähigkeit der Webseite zu verbessern und Ihnen relevante Werbung bereitzustellen. Wenn Sie diese Webseite weiter besuchen, erklären Sie sich mit der Verwendung von Cookies auf dieser Seite einverstanden. Lesen Sie bitte unsere Nutzervereinbarung und die Datenschutzrichtlinie.
SlideShare verwendet Cookies, um die Funktionalität und Leistungsfähigkeit der Webseite zu verbessern und Ihnen relevante Werbung bereitzustellen. Wenn Sie diese Webseite weiter besuchen, erklären Sie sich mit der Verwendung von Cookies auf dieser Seite einverstanden. Lesen Sie bitte unsere unsere Datenschutzrichtlinie und die Nutzervereinbarung.
“E-Camera” is communicating with biometric sensors that are attached to the photographer’s body. These sensors measure the photographer’s heart rate, body-temperature and galvanic value when taking a picture.
All of these data strongly reflect the photographer’s emotions.
The use of “E-Camera” enables the photographer to reflect on her emotions and to actively embody them into the creative process of photography.
Floral Automaton is a sculptural device that grows flowers digitally. Using various sensors taken from Smart Cities technologies, it reacts and adapts itself to its environment in real time. Sensors are instruments that translate chemical or mechanical stimuli such as light, temperature, gas concentration, speed and vibration across analog and digital sensors into electrical resistors and voltage signal.
Floral Automaton explores the implications when environments become programmable and are made to be operational through sensor technologies. The information collected by the device becomes a material to mimic biological processes and question the authenticity of our surroundings.
The Fountains installation draws on open data sets of water pollution selected from specific locations around the globe to create data visualizations that transform the 3D scanned, virtual skin surfaces of people’s bodies to reflect the quality of their local water sources.
The installation features audio recordings of interviews of people adversely affected by water pollution, as well as people living with fair water conditions.
“Still touchable?” explores our relationships to information. The physical relationships we had with the media, such as letters, postcards, newspapers, CD, which started to disappear as the touch, feel, memories and emotions we had with them are disappearing.
Encountering this paradox of existence, we invite people to reflect on our physical relationship to the information: Who replaced our bookstores, record shop and post offices? And how? Can we recuperate our physical relationships with the information nowadays? Can they still be tangible and interactable?
Dissemination and Community Building
AGILE M18 Review, 20 October 2017, Brussels (Belgium)
WP7 - Dissemination
& Community Building
DR. PHILIPPE KRIEF/ ECLIPSE FOUNDATION EUROPE
Dissemination Activity status (vs. previous review)
• Scientific Papers Published
• Social Media Activity
• Eclipse Project Status
• Open Call #1 Dissemination
Adaptation: When Art meets IoT (Berlin, July 2017)
October 2016: 3 Scientific papers published
October 2017: +9 new Scientific papers published
Human Computation for Constraint-based Recommenders (JIIS)
Human Interaction with Artificial Advice Givers (ACM)
Recommender Systems for Health Informatics: State-of-the-Art and Future
Analysis of Product Modelling Techniques for Product Configuration Systems in
Industrial Companies (IEEE)
Cluster-Specific Heuristics for Constraint Solving (IEA-AIE)
A Versatile Architecture for Building IoT Quantified-Self Applications (CBMS)
Recommendation Technologies for IoT Edge Devices (IoTNAT)
Cluster-Based Constraint Ordering for Direct Diagnosis (19th Configuration Workshop)
ASP-based Knowledge Representations for IoT Configuration Scenarios (19th
Social Media activity
+2 presentations (39 in Oct. 2016)
+ 6.775 views (7.471 views in Oct. 2016)
+316 download (229 downloads in Oct. 2016)
29 followers (N/A last year)
+341 followers (416 in Oct. 2016)
+203 tweets (290 in Oct. 2016)
+196 subscribers (74 in Oct. 2016)
+5 newsletters (1 in Oct. 2016)
Other Dissemination Assets
+28 articles (25 in Oct. 2016)
+17 pages (0 in Oct. 2016)
Including First Getting Started
+4 videos (2 in Oct. 2016)
The IPDB foundation that is behind the
BigChainDB decentralized database.
Use the BigChainDB to allow AGILE users to
store their personal IoT data in a
They have agreed to give AGILE users early
beta access to the network and also help us
implement the connectors (APIs, etc) to the
The relationship is maintained
a Public Database for the Planet
• Initial contact initiated
• RedHat is an Eclipse Foundation strategic member
• The R&D department is looking for research projects to join
• They are interested in IoT projects
• They are interested in the AGILE project agnostic approach
Eclipse Open Source project status
Provide an Open Source platform hosted by the Eclipse Foundation, inside
the Eclipse IoT Working Group. This task will coordinate and contribute to
the creation and development of the open source community.
First year is dedicated:
To the formalization of the perimeter of the open source platform including
connections with other existing open source projects,
To create the AGILE open source project to publish the initial contribution.
Trademark Transfer or new Name creation: Eclipse AGAIL
Intellectual Property review
The remaining time of the project will be dedicated:
• to publish new component,
• to improve the existing components and
• to grow the community through the project.
All the necessary actions to prepare for long term sustainability of the AGILE project
(including best practices for build and test, …) will be also be addressed and coordinated.
Adaptation was a competition and an event aimed at envisioning the
interstices of art and technology, utilizing the Internet of Things.
The event was scheduled to take place in Berlin, Germany during the
summer of 2017.
Artists were invited to submit their proposal for one of the four
different categories of the competition:
Quantified Self supported by BioAssist
Interactive Spaces supported by Atos – Worldline
Environment & Data supported by FBK – Create-Net
Smart Cities supported by Libelium
GET-D Project presentation,
Art + Data workshop.
Sep. 2016 Q&A Hangout
Nov. 2016 Q&A Hangout
Dec. 2016 Applications close
Pairing up artists with partners support.
Jul. 2017 Exhibition – 300 attendees
Oct. 2017 EclipseCon Europe – 600 attendees
6 months Competition:
Quantified Self: 8
Interactive Spaces: 21
Environment & Data: 3
Smart Cities: 5
4 artists selected
6 months Implementation
3 days Exhibition in Berlin
2 days EclipseCon Europe in Ludwigsburg
Exhibition at TOA - Berlin
July 11th-13th, 2017
Artists: Luisa Fabrizi (IT),
Andre Landwehr (DE)
AGILE support partner: BioAssist
Category: Smart Cities
Artist: Thomas Grogan (GB)
AGILE support partner: Libelium
“Floral Automaton” artwork
Category: Environment + Data
Artists: Justus Harris (US),
Eric Dolores (MX)
Category: Interactive Spaces
Artists: Yeon Sue Park (KR),
Souneil Park (KR)
AGILE support partner: Atos – Worldline
“Still touchable?” artwork
Exhibition at EclipseCon Europe - Ludwigsburg
October 25th-26th, 2017
15min Brief intro (recap of previous episodes, main architecture / achievements in a nutshell) — Raffaele
9.15 (30min) IoT Hardware innovation: the Industrial and Maker's hardware gateway (roughly WP1) —
9.45 (45min) Enabling rapid prototyping: AGILE gateway, device, protocol mgmt, software release, packaged
components (roughly WP2+WP3) — Georgios + Csaba
10.30 (10min) Coffee Break
10.40 (20min) AGILE Development Environment, demo — Csaba (WP3)
11.00 (30min) AGILE Research, brief results overview: recommender and configuration + security —
Alexander/Seda + Juan David (recommender and WP5)
11.30 (60min) IoT and Cloud services interactions (including demo) — Roman (WP4)
12.30 lunch (1.5hr - can be shortened in case of time constraints)
14.00 (90min) AGILE Pilots (focus on use of AGILE architecture in pilots and on what innovation potential
came out of those) — Andreas (+ Pilot leaders) (WP8)
15.30 (20min) innovations radar — Jonas
15.50 (10min) Coffee Break
16.00 (20min) impact, open calls and external collaboration — Johnny (WP6)
16.20 (20min) partnership and dissemination — Philippe (WP7)
16.40 (30min) Administrative / financial — Margherita (WP9)
17.10 (35min) reviewers / PO debriefing
17.45 (15min) PO to present main conclusions / first feedback
18.00 end (can be extended until 18.30 at the latest in case of overrunning the schedule)